# SDR REXA2012022800280

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9153
- Aircraft time: 10,307 hours, 7,349 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Defective
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM SWITCH INOP- (IN CENTERED POSITION).  REMOVED AND REPLACED AILERON TRIM SWITCH IAW CRJ 900 ESPM 20-45-15.  OPS CHECK GOOD OK FOR SVC.  DM CLEARED PLACARD REMOVED.
